Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I am addicted to cocaine. Having numbness and tingling in toes. Related?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
I have had numbness/tingling in my toes for about a week and it seems to be affecting my legs now. I am a cocaine addict. Can it be related. YYYY@YYYY

I have been using every day for about a year if that helps.
Posted Fri, 3 May 2013 in Drug Abuse
Answered by Dr. Sundar Gnanavel 2 hours later
Thanks for your query. Chronic cocaine use can indeed be associated with peripheral neuropathy that id associated with tingling sensation and numbness as you had mentioned. Treatment consists of b complex supplements and drugs like pregabalin. You would also require to consulta substance use specialist for cocaine drpendency as it is associated with multiple complications. Wish you good health.
Dr Sundar
Substance use specialist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor